International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 1, Pages 47-54

Fuzzy filters in BCI-algebras

C. Lele, C. Wu, and T. Mamadou

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 9 December 2000

Copyright © 2002 C. Lele et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce the notion of fuzzy filters and weak filters in BCI-algebras and discuss their properties. Then we establish some relations among filters, fuzzy filters, and weak filters in BCI-algebras.